# SDR 2006UALA01650

- Difficulty date: August 24, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 31,411 hours, 12,126 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT IN FLIGHT, HEARD A LOW RUMBLING SOUND AND EQUIP COOLING EXTRACT CB POPPED AND SHORTLY AFTER GOT SMOKE AND SMELL IN COCKPIT. REPLACED AVIONICS FAN AND OPS CHECKS GOOD.
